# SDR 7AHR201404082334

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: General aviation
- Aircraft: N558MA
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 37,185 hours, 32,782 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 727E SHEAR TIE HAS CORROSION BETWEEN STRINGERS 27-28RT.  REMOVED CORROSION AND FABRICATED NEW SHEAR TIE IAW SRM 53-00-07, FIG 202, REPAIR 17.
